# SDR ASAA2017022219905

- Difficulty date: February 22, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 12,921 hours, 4,235 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 8221604101
- Part serial: 17HG28
- Condition: Failed
- Location: Fcc A
- Part time: 27,994 hours, 9,098 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT ARM.  ACFT GROUNDED. REMOVED AND REPLACED FCC -A-, OPS NORMAL IAW AMM 22-11-33-400-801. ACCOMPLISHED AUTOTHROTTLE OPS TEST, OPS NORMAL IAW AMM 22-31-00-710-801.
